# SDR IPXA2025061648182

- Difficulty date: June 10, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 23,628 hours, 16,032 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30011
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LH UPPER SKIN RIB 12 HAS A DENT.REMOVED DAMAGE APPROX. 1.90" X 2.95", WITH CORE REMOVAL. LOCATED FROM CENTER OF CUTOUT, 6.250" AFT OF FWD EOP, 18.250" FWD OF AFT EOP, 83.250" O/B OF I/B EOP, 71" I/B OF O/B EOP. IAW B757 SRM 51-70-10-2R-0 PARA. 7.FABRICATED 2 EACH DOUBLERS IAW B757 SRM 51-70-10-2R PAR.8.BONDED REPAIR DOUBLERS TO LH HORIZONTAL STAB IAW B757 SRM 51-70-10-2R PAR. 20.PERFORMED POST CURE (BOND TEST) INSP OF THE REPAIR AREA TO THE HORIZONTAL STAB L/H SIDE UPPER SKIN BY RIB 12. THE REPAIR AREA IS DISBOND FREE AT THIS TIME. ACCOMPLISHED INSP IAW B757 NTM PART 4 51-00-05
